# SDR ASAA2020091933195

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,434 hours, 14,569 cycles
- System (JASC): 5241 · Galley Doors
- Part: Guide Arm
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR HARD TO CLOSE.  GROUNDED-YES.  FOUND GUIDE ARM OUT OF ADJUSTMENT, UPPER AFT LATCH ROLLER CONTACTING FITTING BEFORE DOOR IS IN POSITION.  ADJUSTED GUIDE ARM, REF B737-800 AMM 52-41-00-820-801 STEP 2I(1).  DOOR CLOSES SMOOTHLY, INDICATION OPS NORMAL.
